# SDR CA150318002

- Difficulty date: March 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 62,089 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 350E5151331
- Condition: Failed
- Location: Central
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT HAD JUST DEPARTED WHEN CREW HAD FLUCTUATING PRESSURE ON THE NR 2 ENGINE WHICH HAD JUST BEEN REPLACED.  IN CONSULT WITH MOC IT WAS DECIDED TO RETURN TO DEPARTURE AIRPORT.   R & R NR 1 SDCA IAW AMM 31-55-34, PERFORMED MINIMUM IDLE LEAK CHECK, NO DEFECTS NOTED.
